# SDR EVCA202404030001

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N911AE
- Make and model: Bell 407
- Aircraft serial: 53785
- Aircraft time: 6,037 hours, 22,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED FUEL SMELL IN THE BACK OF THE AIRCRAFT DURING FLIGHT.  INSPECTED AIRCRAFT, REMOVED CENTER FLOOR BOARD CROSS TUNNEL COVER AND INSPECTED AREA AND NO DEFECTS NOTED. REINSTALLED CROSS TUNNEL COVER. ALL WORK IAW BHT407-MM-CH 28.
